# SDR DL72E992138

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV2, FOUND HFEL SHOWS CRACK INDICATION WS 656.5 STRINGER TO RIB UPPER FASTENER HOLE FWD MOST RIB.  STOP DRILLED CRACK, DRILLED UP REPAIR PER MM 57-13-00 FIG 804, ANGLES FWD/AFT, INSTALLED ALL EXCEPT COVER PLATE PER MM 57-13-00.  REPAIRED PER MM 57-13-00 FIG 804.
